MAUDE Adverse Event Report: FLEXTRONICS INTERNATIONAL INTERSTIM; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE

FLEXTRONICS INTERNATIONAL INTERSTIM; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE
Model Number 305901
Medical Device Problem Codes Bent (1059); Device Damaged Prior to Receipt by User (1570)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/27/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The 2a manufacturing representative (rep) reported on behalf of a healthcare provider (hcp) that upon taking the lead out of the packaging, the hcp noticed, before attempting to implant, that the distal tip (~.5 cm from the end) had a bend in it.He briefly tested to see if it would go in the needle trocar to see, but as suspected, it would not pass.A different lead was used instead.There were no patient symptoms or affects associated with the event.No further complications were reported/anticipated.
 
Additional Manufacturer Narrative
Analysis findings indicated that the distal end of the lead was bent at.5cm from the distal end.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Analysis results were not available at the time of this report.A follow-up report will be sent when analysis is completed.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
No new information was reported.

Brand Name
INTERSTIM
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE
Manufacturer (Section D)
FLEXTRONICS INTERNATIONAL
019 friesacherstrasse 3
althofen
MDR Report Key6907516
Report Number8030670-2017-00006
Device Sequence Number19057304
Product Code EZW
UDI-Device Identifier00613994925947
UDI-Public00613994925947
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P970004
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/21/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date10/06/2018
Device Model Number305901
Device Catalogue Number305901
Device Lot Number51020340
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/09/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/27/2017
Supplement Date Received by Manufacturer10/09/2017
10/30/2017
Initial Report FDA Received Date10/02/2017
Supplement Report FDA Received Date10/12/2017
11/21/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1